MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® RAPID-D INFUSION SET; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK ® RAPID-D INFUSION SET; SUBCUTANEOUS INFUSION SET
Catalog Number 04541065001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Event or Problem Description
It was reported that the infusion set was leaking at the headset, which resulted in elevated blood glucose results.Based on the high results the customer went to the hospital to consult with the diabetes nurse and to obtain back up pen therapy.The blood glucose results obtained at the hospital were not provided, however the nurse administered an insulin injection to lower the customer's blood glucose levels.The customer left the hospital after one hour.

Brand Name
ACCU-CHEK ® RAPID-D INFUSION SET
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
CLINICO MEDICAL SP Z O.O.
ul. kocha 1
na
blonie 55-33 0
PL   55-330
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key20199663
Report Number3011393376-2024-01914
Device Sequence Number6879752
Product Code FPA
UDI-Device Identifier04015630046072
UDI-Public04015630046072
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04541065001
Device Lot Number32123373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale